Singularity patterns in a chemotaxis model.

Miguel A. Herrero; Juan J.L. Velázquez

Mathematische Annalen (1996)

  • Volume: 306, Issue: 3, page 583-624
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Herrero, Miguel A., and Velázquez, Juan J.L.. "Singularity patterns in a chemotaxis model.." Mathematische Annalen 306.3 (1996): 583-624. <>.

author = {Herrero, Miguel A., Velázquez, Juan J.L.},
journal = {Mathematische Annalen},
keywords = {blow-up; radial solutions; chemotactic collapse},
number = {3},
pages = {583-624},
title = {Singularity patterns in a chemotaxis model.},
url = {},
volume = {306},
year = {1996},

AU - Herrero, Miguel A.
AU - Velázquez, Juan J.L.
TI - Singularity patterns in a chemotaxis model.
JO - Mathematische Annalen
PY - 1996
VL - 306
IS - 3
SP - 583
EP - 624
KW - blow-up; radial solutions; chemotactic collapse
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.